# SDR FDKA2010073100188

- Difficulty date: July 31, 2010
- Submitted: August 2, 2010
- Operation: Air carrier
- Aircraft: N828MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145218
- Aircraft time: 21,291 hours, 19,650 cycles
- Engine: Rroyce AE3007A12
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Location: Nr 1
- Stage of operation: CL
- How discovered: O
- Nature of condition: B, E
- Precautionary procedure: O

## Discrepancy

SMOKE AND FUMES DET DURING CLIMB.  AS CREW WENT THROUGH PROCEDURES IN THE MANUAL THE FUMES WENT AWAY, THE CREW DETERMINED THAT A DIVERSION OR RTF WASN'T NECESSARY.  ON FINAL TO DTW, THE NR 1 ENGINE INDICATED VIBES IN THE YELLOW RANGE, THE CREW PULLED NR 1 ENGINE BACK TO IDLE AND VIBES FELL BACK INTO THE GREEN RANGE.  CREW DECLARED AN EMERGENCY AND LANDED FOLLOWING PROPER SINGLE ENGINE PROCEDURES (NR 1 ENGINE DID REMAIN RUNNING AT IDLE).  AIRCRAFT LANDED SAFELY AND TAXIED TO GATE UNDER IT'S OWN POWER.  MX REMOVED AND REPLACED NR 1 ENGINE OPS CHECK AND LEAK CHECK GOOD.
